# SDR SIMA20180328001

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 31,083 hours, 28,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 AISLE EMERGENCY LIGHT STRIP INOPERATIVE.  REMOVED AND REPLACED THE LIGHT STRIP IAW AMM 33-50-12. OPS CHECKED GOOD.
